# SDR CA061211003

- Difficulty date: December 10, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Dhav DHC8*
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 7000700940
- Part serial: 02018917
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE, THE F/O ALTIMETER OFF FLAG CAME INTO VIEW ON NUMEROUS OCCASSIONS. THE EGPWS FAULT LIGHT ALSO ILLUMINATED.  PILOT ELECTED TO PERFORM AN AIR TURN BACK.  NR 2 DIGITAL AIR DATA COMPUTER REPLACED. (TC NR 20061211003)
